Announcement

Collapse
No announcement yet.

Racing Heartbeat + Insomnia

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Racing Heartbeat + Insomnia

    So, has anyone experienced this after going primal?
    Everything had been going swimmingly up until about two weeks ago and now I can't sleep and my heart races when I am in bed.

    I supplement in the morning with vitamin D, Fish oil, Probiotics, B Complex, 5-HTP. I supplement in the evenings with Magnesium Citrate.

    I have been doing this for two months and the only thing that changed is I stopped taking my birth control this past month. I now only take my thyroid medication. Could my hormones be that drastically changed from dropping the pill? or could there be something else going on - I know iron deficiency can cause heart palpitations, but with the several weeks I tracked my eating there was no lack of iron being ingested.

    I just feel really effed up all of a sudden and I don't like it.

  • #2
    I think you're hear this from a bunch of people: it happened to me, too. For me, it was after only a couple of weeks primal. Carb flu then insomnia, one right after the other. I never figured out what it was and it sucked, but then it went away and hasn't come back in more than a year. It lasted about 1-2 weeks.

    Comment


    • #3
      I'm more than 3 months in and I still get it. It's very bothersome.

      Comment


      • #4
        It sounds like your thyroid medication may need to be dropped. That is how I feel when I get hyper. I get hyper sometimes from losing weight. A smaller body needs less thyroid supplementation to maintain itself.

        Frozen North - that sounds like where I live!
        Karin

        A joyful heart is good medicine

        He is no fool who gives what he cannot keep to gain what he cannot lose. - Jim Elliot

        Mmmmm. Real food is good.

        My Journal: http://www.marksdailyapple.com/forum/thread29685.html

        Comment


        • #5
          Estrogen binds thyroid hormones. Because you stopped your BC pills it's likely you've freed up thyroid hormones. I suggest having your freeT4 and free T3 tested. It looks like you may now be hyper.

          Comment


          • #6
            They have me on the lowest dose of thyroid hormone, so it makes sense that I may not need it anymore. I will go in and get it checked - it just sucks not sleeping at night, I figured out last night that if I sleep on my back with my arms over my head and my headphones on, I can't feel and hear my heart racing so much - I actually slept last night so that's a good sign.

            JKC - I am in Minnesota, not as far north as you are. We are a bit warmer than you this morning though, sitting at -0.5, had to scrape frost off my car before I left for work. It would be nice to get a break from the cold.

            Comment


            • #7
              Originally posted by Bunnyfoot View Post
              They have me on the lowest dose of thyroid hormone, so it makes sense that I may not need it anymore. I will go in and get it checked - it just sucks not sleeping at night, I figured out last night that if I sleep on my back with my arms over my head and my headphones on, I can't feel and hear my heart racing so much - I actually slept last night so that's a good sign.

              JKC - I am in Minnesota, not as far north as you are. We are a bit warmer than you this morning though, sitting at -0.5, had to scrape frost off my car before I left for work. It would be nice to get a break from the cold.
              Agreed!
              Karin

              A joyful heart is good medicine

              He is no fool who gives what he cannot keep to gain what he cannot lose. - Jim Elliot

              Mmmmm. Real food is good.

              My Journal: http://www.marksdailyapple.com/forum/thread29685.html

              Comment


              • #8
                i get that sometimes too....racing heart and unable to sleep. usually if i have to much protein close to bed, dairy was worst(but gave it up for lent), coconut products do it too but not the same anxious like way
                Get on my Level
                http://malpaz.wordpress.com/

                Comment

                Working...
                X